Generic drug of the therapeutic class: Analgesics
active ingredients: Paracetamol
Box of 16
Symptomatic treatment of mild to moderate pain and / or febrile conditions.
Dosage PARACETAMOL GNR 500 mg Tablet Box of 16
Administration mode :
The tablets are swallowed as is with a drink (eg water, milk, fruit juice).
The tablet is contraindicated in children under 6 years of age because it can lead to a wrong route. Use another form.
This presentation is RESERVED FOR ADULTS AND CHILDREN FROM 27 KG (approximately from 8 years old).
- For adults and children weighing more than 50 kg (starting at about 15 years of age), the recommended maximum daily dosage is 3000 mg paracetamol per day, or 6 tablets at 500 mg per day.
The usual dosage is 1 500 mg tablet, to be renewed if necessary after a minimum of 4 hours.
In case of pain or fever more intense, 2 tablets 500 mg, to renew if necessary after 4 hours minimum, without exceeding 6 tablets per day.
- In children, it is imperative to respect the dosages defined according to the weight of the child and therefore to choose a suitable presentation. Approximate ages by weight are given for information.
The recommended daily dose of paracetamol is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.
. for children before a weight of 27 to 40 kg (about 8 to 13 years), the dosage is 1 500 mg tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day .
. for children before a weight of 41 to 50 kg (approximately 12 to 15 years) the dosage is 1 tablet 500 mg per dose, to be renewed if necessary after 4 hours, without exceeding 6 tablets per day .
- Recommended maximum doses: the total dose of paracetamol should not exceed 80 mg / kg in children under 37 kg and 3 g per day in adults and grandchildren over 38 kg (see overdose) .
Frequency of administration:
Systematic catches prevent pain or fever oscillations: in children, they should be regularly spaced, including at night, preferably 6 hours, and at least 4 hours.
In adults, they must be spaced at least 4 hours apart.
Renal failure :
In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between two doses will be at least 8 hours.
- Hypersensitivity to paracetamol.
- Hepatocellular insufficiency.
- Gluten intolerance.
- The use of tablets is contraindicated in children under 6 years of age because it can lead to a false route.
Side effects Paracetamol Gnr
- Some rare cases of allergic accidents (simple cutaneous rashes with erythema or urticaria) have been observed and require the cessation of treatment.
- Very exceptional cases of thrombocytopenia have been reported.